Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Side effects with Trazodone? paxvox

Posted by Collete on October 18, 2001, at 16:48:34

In reply to Re: Trazodone Collete, posted by paxvox on October 18, 2001, at 16:34:23

I had been taking 25 mgs for about 2 days and last night I took 50. I STILL was awake all night! During all three days I have been really unfocused and absent-minded. Could this be the Trazodone? I am taking Geodon and it is really exacerbating my insomnia. Waiting for a call from my pdoc....Collette


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Collete thread:81493
URL: http://www.dr-bob.org/babble/20011015/msgs/81603.html